# SDR SWAA2020122833381

- Difficulty date: November 30, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON SERVICE DOOR ON LOWER BEAM NR 4 LOCATED AT FWD GALLEY AREA.  REPLACED SERVICE DOOR LOWER BEAM NR 4 ON FWD GALLEY AREA DUE TO NOT ALLOWABLE DAMAGE FOUND IN SRM B737-700 PART NUMBER USED 141A6536U20, IAW DRAWING NR 141A6516 REV C SHEET 11 DRAWING NR 141A6535 SHEET I REV B SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 PARAGRAPH 9.
